Doctor insights on:
Verapamil: If its short acting verapamil, about 2 to 3 days tops to get levels down. If its sustained release verapamil, then 5 or more days could be required to get the side effects down. ...Read more
Could taking verapamil 120mg for 2 days in a row for migraine prevention and then stopping cause heart damage?
I have been taking verapamil 180mg SR for 2 months. I cannot tolerate the side effects. Can I just stop taking it? Or, do I have to wean myself?
I was prescribed 120 ER verapamil. Don't like the side effects. Have taken for 5 days. Do I have to wean off or can I just stop?
Just stop it: It should be safe to just stop it. It is a relatively low dose as well. ...Read more
Is it necessary to wean off atenolol 75mg? Am switching to verapamil sr 120mg. Was advised that no wean is necessary. Stop atenolol, start verapamil?
Can verapamil cause flushing and sweating tension and burning sensation ? Should I stop it or I am gonna use to it? I take 240mg daily for 5 days now.
Maybe: people respond differently to medications. So there is no way to know without switching medications and seeing if the side effects resolve. Many times its not the drug as much as the dose that causes the problem. Maybe your blood pressure or heart rate drops too much on the drug. If you have a home blood pressure cuff thats accurate , checking your BP/HR at the time of your symptoms might help ...Read more
Should alcohol strictly be avoided on Gabapentin, Verapamil and Imdur? I've read that alcohol should be avoided, but have been taking a tincture that has alochol in it. I think I should stop using anything with alcohol, do I need to be that vigilant?
Yes, and no: Yes, absolutely don't consume alcohol (like a shot of vodka, glass of wine, can of beer) with gabapentin. Together they synergistically cause CNS depression. Alcohol is known to cause vasodilatation as well, so combining it with your blood pressure meds could be dangerous. That said, a couple of drops of ethanol won't harm you. What else is in the tincture? Those contents may be more worrisome. ...Read moreSee 1 more doctor answer
I was taking verapamil on doctors advice . after month I started feeling heart and chest pain. doctor advised to stop it. 1 week after I again feel pa?
- Talk to a doctor live online for free
- Movies due date
- Women s health topics
- Alternative treatments for polycystic ovary disease
- Ask a doctor a question free online
- Conception due date
- Alternative treatments for polycythemia vera
- Reflexology foot massage
- Broken achilles tendon
- Talk to a cardiologist online